# SDR SWIA202052895

- Difficulty date: September 15, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA ON RIGHT FORWARD SILL IN 3 LOCATIONS BETWEEN FRAMES 13 AND 14, AS MARKED.  C-CHECK RO 9/29/2020.  FOUND RT SILL FR 13-14 TO BE OUT OF LIMITS.  REMOVED AND REPLACED RT FORWARD SILL AND APPLIED FINISH, REF EMB SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
